# SDR HEEA086730

- Difficulty date: May 22, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Aircraft: N5031U
- Make and model: Bolkms BO105S
- Aircraft serial: S678
- Aircraft time: 8,395 hours
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23032048
- Part serial: 24866
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STARTER GENERATOR HAS UNCONTROLLED VOLTAGE. SHOP REPAIR.
